I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2005, VOLUME 11, NUMBER 2, PAGES 169-184
On nonrational divisors over non-Gorenstein terminal singularities
View as HTML
View as gif image
a germ of a -dimensional terminal
singularity of index .
or , then
we assume that the standard equation of in
is nondegenerate with respect to its Newton diagram.
Let be a resolution.
We show that there are at most nonrational
divisors , , on such that and the discrepancy is at
When such divisors exist, we describe them as exceptional divisors of
certain blowups of and study their
Last modified: June 9, 2005